# SDR DL72W010470

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 62,284 hours, 42,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 7155
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C SEAT ROWS EMER LIGHTS INOP.                REPLACED POWER SUPPLY AND BATTERY PACK. OPS CKS NML
